# SDR ASOA03294

- Difficulty date: July 6, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG A C-CHECK IN MCN, THE LEFT SIDE FRAME FS 718 BETWEEN STRINGERS 10 TO 12 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT SIDE FRAME FS 718 BETWEEN STRINGERS 10 TO 12 IAW ASA EO 600-53-0067A.  (M)
